# SDR QXEA2017041100242

- Difficulty date: March 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Reinforcement
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REINFORCEMENT CORRODED AT FS X529.50 ABOVE STR 24S AND STRINGER CLIP ATTACHING TO FRAME. REMOVED FRAME REINFORCEMENT AT FS 529.50 ABOVE STRINGER 245 IAW SRM 51-42-05-02-01. TEMPLATED FRAME REINFORCEMENT AND REPROTECTED IAW SRM 51-40-07-02-01 AND AMM TASK 51-25-16-390-801. INSTALLED NEW FRAME REINFORCEMENT AND EXIST TIE CLEAT AT FS 529.50, STR 24S IAW SRM 51-42-05-02-01.
